首页    期刊浏览 2024年09月21日 星期六
登录注册

文章基本信息

  • 标题:Standard forms with two variable zeros and generalized optimal proportional integral derivative (PID) design for all pole systems
  • 本地全文:下载
  • 作者:Yavuz Sari ; Ali Fuat Boz
  • 期刊名称:Scientific Research and Essays
  • 印刷版ISSN:1992-2248
  • 出版年度:2011
  • 卷号:6
  • 期号:9
  • 页码:2026-2034
  • DOI:10.5897/SRE11.648
  • 语种:English
  • 出版社:Academic Journals
  • 摘要:Other than the classical methods, the use of standard forms for control system design is well known. Since first introduced in 1950s, many new contributions have been proposed in the literature. In these contributions, the standard forms are obtained for all poles and with no zero, one zero and two zeros systems. In this study, for the first time, optimum values of standard form coefficients with five pole and two variable zeros are obtained for the integral squared time error (ISTE) and integral of the squared time error (IST2E) criteria. Again in this study, a generalized controller design approach using standard forms with all pole and two variable zeros has been given for nth degree all pole systems. In the proposed approach, a proportional integral derivative (PID) controller in the feed forward path and a polynomial controller, which its degree changes according to system degree in the inner feedback path, have been used. Parameters of these controllers are obtained using standard form coefficients and the proposed simple mathematical operations. Comparative examples for the use of the proposed approach together with some well known methods are also given in the MATLAB.
  • 关键词:Standard forms; controller design; proportional integral derivative (PID); optimization
国家哲学社会科学文献中心版权所有